question-icon

Suggest Treatment For Depression

default
Posted on Tue, 17 Oct 2017
Question: My son aged 20 years is suffering from depression and mental trouble since last three years. He is on alopatic medicine but medication is not giving proper benefit. A lot of medicines are giving negative neurological effects. We want to diagnose his metabolic trouble for these negative effects.
doctor
Answered by Dr. Vaishalee Punj (30 hours later)
Brief Answer:
Yes medicines can affect mental health

Detailed Answer:
Hi
Thanks for your query.

Anger might be caused due to presence of toxins in his body. Even medicines are behaving as toxins for him. Yes all medicines can have side effects. Some can affect the mental health. So medicines should be given only if really necessary and life saving.

Hope he was tested for cause of fever. Usually in young age fever happens from exposure to germs. It does not mean low immunity. Sometimes these germs can cause mental imbalance. Were the tests positive for any infection? Can you upload the reports?

For anger control I will definitely suggest lifestyle measures. Medicines should be kept to minimum for him. Detoxify with breathing technique for example taught in Happiness program by Art of living. Another lifestyle measure is to drink cleaner water from RO system.

Hope it helps. Let me know if I can assist you further.
Dr Vaishalee
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Vaishalee Punj (39 hours later)
Respected Dr XXXXXXX Good morning. Thanks for your reply. I had uploaded the abstract of all tests. Recently he had also attended three days happiness course at XXXXXXX Please evaluate the test results and his current neurological trouble and guide for diagnose and cure of his metabolic trouble.I also want to state that he has allergy from almost all those medicines which are unsafe in porphryia disease but his test results for porphryia disease are negative.
doctor
Answered by Dr. Vaishalee Punj (13 hours later)
Brief Answer:
Seen the reports

Detailed Answer:
Hi again

I have seen the reports. I feel that though there are some values outside normal range, they have not produced much damage to body.

The following values should not be worried about: Abnormal immunoglobulin value, heavy metal value, chlamydophila IgG, C reactive protein, Homocysteine level, complement C3. Still take precautions not to get cold and flu too often.

Some ayurvedic medicines from ras shastra contain heavy metals and are to be avoided. Nowadays, tap water also contains heavy metals, so kindly drink water from RO system only and use only this water in food.

Regarding Chlamydophila, Gursewak should avoid contact with bird droppings. This seems some old and healed infection. Future infection is to be avoided.

Uric acid is little bit high and does not need treatment if there is no joint pain.

Urine creatinine is high but serum creatinine is normal. It means that kidneys are normal. There is some issue with metabolism of muscle protein.

Since your son is allergic to vitamin supplements, he may take natural supplements like Amway. Of food may be used to provide natural vitamins. Otherwise vitamin levels are not very low.

TSH value should be monitored. What are his recent T3 and T4 levels?

Regarding food allergy, if there are no symptoms with those foods, then it can be safely ignored.

Kindly list all medicines that have been tried. Also let me know any reactions that he has had.

Regarding his mental health medicines, his doctor can slowly taper the dose by halving every week. The medicines are to be taken one by one. He needs to be watched for any flaring of symptoms.

What symptoms does he get during allergy?

Hope it helps.
Dr Vaishalee
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 173 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Treatment For Depression

Brief Answer: Yes medicines can affect mental health Detailed Answer: Hi Thanks for your query. Anger might be caused due to presence of toxins in his body. Even medicines are behaving as toxins for him. Yes all medicines can have side effects. Some can affect the mental health. So medicines should be given only if really necessary and life saving. Hope he was tested for cause of fever. Usually in young age fever happens from exposure to germs. It does not mean low immunity. Sometimes these germs can cause mental imbalance. Were the tests positive for any infection? Can you upload the reports? For anger control I will definitely suggest lifestyle measures. Medicines should be kept to minimum for him. Detoxify with breathing technique for example taught in Happiness program by Art of living. Another lifestyle measure is to drink cleaner water from RO system. Hope it helps. Let me know if I can assist you further. Dr Vaishalee